I have had a chemical peel done on my inner thigh to lighten the area but now it's darker. What do I do?

I got the peel done last week, my skin reacted badly (the patch test however went well and the area did get lighter of the patch test). Please, tell me it will get lighter again? I need help! Plz help The First few hours of the treatment were okay then i started feeling the burn few hours. It got red and itchy and bumpy and it started peeling a lot 3 days after. my skin is darker and I need help to lighten it. I've used creams without any luck. Please, shall I do laser resurfacing treatment?

Doctor Answers 2

Hyperpigmentation From Peels -- Aerolase, Microneedling/PRP, Lightening Cream

you will need a series of lighter peels, skin lightening, microsecond yag laser to get improvement.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Post peel hyperpigmentation

It sounds like you have post inflammatory hyperpigmentation. This is going to require the help of a skin care expert and may involve both medical grade lightening products. Do not do any "energy based" treatments to this region until you have used these skin conditioning products for 8 to 12 weeks, or you will likely get MORE hyperpigmentation in the area. Consider going to one of Dr. Obagi's offices, which are in your area.

Best,

Lisa Vuich, MD

Lisa Vuich, MD
Nashua Physician
4.7 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.